Posted by: Chantal | 2009-09-02

Nausea, Dizzyness and broken sleep

Hi Doc,

For the past 3 to 4 months i have been suffering from constant nausea and dizzyness and havent been able to sleep much. It was worse in the beginning and now the nausea is constant but not as bad and i only get dizzy when i lie down and sometimes anytime i move my head. I was sleeping ok for a little while after my doctor gave me a week' s worth of sleeping pills and now its back to broken, restless sleep which leaves me exhausted during the day.

Could these symtoms all be related? About a year ago, my doctor had me on Iron tablets. She said that I was getting enough iron but that my body wasnt absorbing it. After 6 months she did tests and found that I was ok and stopped the iron tablets.

I' m 27 years old and have been taking Sandoz Meformin (500mg) since March for Insulin Resistance.

I also exercise 6 days a week for about an hour and have a fairly stressful job.

Please help. I cant afford to keep going back to the doctor.....


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Chantal
Glucophage can cause both dizziness and nausea - so maybe you should first see if it is not a side effect of the medication? The sleeplessness is not a side effect of glucophage and may be stress related - see
It is better not to take longterm sleeping tablets, so try some of the relaxation techniques, you can also try taking Biral 2 at night ( Clicks or OTC pharmacy)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Chantal | 2009-09-04

Thanks doc!

Reply to Chantal

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.